# SDR 97FDEA00055

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19193
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6516204
- Condition: Corroded
- Location: Bs 757
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR  0356  008.   CORROSION (C53-224-05) ON UPPER SURFACE OF CENTER WING TANK AT BS 757, RBL 65, WL 204.  REMOVED CORROSION AND REPAIRED I.A.W. FED-EX E.A. NR 7-5710-32133.
